# SDR FDEA202112012955

- Difficulty date: December 1, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22909
- Aircraft time: 86,337 hours, 44,162 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: None
- Location: N/A
- Component: Door, Passenger, Boeing
- Component part number: 146N61004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

R4 CABIN SVC DOOR EXTERIOR SURFACE IS CREASED VERTICALLY AT THE AFT LOWER CORNER OF THE DOOR APPROX. 2.25"   FWD. OF THE AFT EDGE OF THE DOOR REPAIRED R4 DOOR EXTERIOR SURFACE DENT IAW B757 SRM 52-10-01-2R, REP. 7 AND FEDEX EA# F-5210-  T0365572-P1, RELEASE DATE: 30 NOV 2021, TITLE: DOORS - PASSENGER/CREW - R4 PASSENGER DOOR, STA   1675, OUTER SKIN, DENT.
